# SDR MWEA070073

- Difficulty date: March 31, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 43,763 hours, 45,485 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 113317
- Part serial: 1772
- Condition: Misaligned
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE COVER CAME OFF AND GIRT BAR CABLE TO TIGHT.  INSPECTED DOOR SLIDE COVER.  FOUND SLIDE COVER TO BE INSTALLED PROPERLY.  INSPECTED LANYARD CABLE, FOUND CABLE INSTALLED OVER SLIDE GIRT.  REMOVED CABLE AND INSTALLED IN CORRECT POSITION.
